# SDR USAASA01058

- Difficulty date: November 5, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MCO - RECEIVED EMERGENCY POWER SUPPLY UNIT BATTERY 'EXIT L' FAULT DURING TEST.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERY.  OPERATIONALLY CHECKED OK.  (M)
